# SDR CALA2022022800501

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 149A5712U581
- Condition: Corroded
- Location: Lbl 13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB BS1016 LBL13 HAS CORROSION. AAR RFD NR 99920525 REMOVED AND REPLACED FLOOR WEB ON STA1016-1030 BL0-LBL50 PN 147A 5712, IAW B737-900 SRM 51-40-02-06-0-1 & DWG 147A5700.
